# SDR ASAA2023040442711

- Difficulty date: April 4, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 59,916 hours, 17,652 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 02414131
- Condition: Faulty
- Location: Flight Deck
- Part time: 55,272 hours, 26,822 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOPILOT B FAILED ENROUTE TWICE. SWITCHED TO AUTOPILOT A. QRH 4.2 COMPLETE. GROUNDED - YES. DFCS FAULT REVIEW SHOWED MULTIPLE INSTANCES OF FAULTS 22-11607 "MCP DATA INVALID" AND 22-11627 "MCP BUS INV TO FGN FCC" IN CHANNEL B FAULT HISTORY. REMOVED AND REPLACED DFCS MODE CONTROL PANEL PER B737-800 AMM 22-11-34-000-801 / AMM 22-11-34-400-801.
